Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Addicted to vicodin. Taking suboxone for withdrawal from oxy contin. Can you help me in the de-addiction process?

I am taking suboxone from my doctor for withdrawal form oxy contin doing good i don t abuse the suboxone any way i had 2 teeth pulled dentist gave me vicodin and i haven t been abusing them. seriously i really want to feel better about myself. but my doctor doesn t understand how painful it was having bad teeth. so can you tell me if there is anything i can take to clean myself out from the vicodin
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response
If you are on suboxone and it is working to keep you from having cravings, I would recommend continuing your regular dosing. To clean yourself of the Vicodin, you simply stop taking it and it will be out of your system within days.
In my practice, if a suboxone maintained patient is undergoing an elective procedure that we can predict, I will usually have them stop the suboxone a few days before the procedure and use another opioid to control the pain. As the short term use of the pain med is tapered (as the pain from the procedure gets better naturally), I'll then restart the suboxone. In a pinch, if the patient has cravings as they recover from the procedure, we can even give some methadone to prevent relapse.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor